# SDR 2008UALA03232

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 58,089 hours, 21,480 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNABLE TO DISARM DOOR 1R, FOUND LOWER GATE ACTUATING ROD BROKEN AND CORRODED AT LOWER ROD END BEARING.
